# SDR SWIA971159

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DOES NOT INDICATE GREEN WHEN SELECTED DOWN.  REPAIRED LEFT A SYSTEM DOWN LOCK PROX SENSOR IAW MM 32-61-01.  OPS CHECKS GOOD.
